MAUDE Adverse Event Report: INVAMEX IVC FULL ELECTRIC LOW BED; AC POWERED BED

INVAMEX IVC FULL ELECTRIC LOW BED; AC POWERED BED
Model Number NA:5410LOW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 06/09/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The facility (b)(6) reported an entrapment incident that led to a patient's death.The event involves the ivc 5410low electric bed, manufactured by invacare sanford (florida) on may 1, 2022.The half rails and mattress used at the time of the incident were unknown.The facility was unable to provide further information regarding the manufacturer and or serial number or date code for these accessories.There was no malfunction or issue alleged with the bed or half rails.The facility has removed from bed from use.The patient had multiple pre-existing medical conditions documented in this report that may have contributed to this incident.Bed rail entrapment is a known risk in the use of bed¿s equipped with bed rails.The bed rail entrapment risk notification guide provided with the bed advises, ¿proper patient assessment, equipment selection, frequent patient monitoring, and compliance with instructions, warnings and this bed rail entrapment risk notification guide is essential to reduce the risk of entrapment.Only the patient¿s medical care provider and/or the dealer from whom you obtained this equipment, upon proper assessment of the patient¿s medical condition and needs, can evaluate whether this equipment is appropriate for use by any particular patient and assist the patient, the patient¿s family and/or the patient¿s primary day-to-day caregiver in assessing the risk of entrapment.¿ should any additional information become available, a follow up report will be filed.Note: the manufacturer of the subject bed is invacare sanford (florida) which is no longer in operation.This device is now manufactured at the invacare invamex location in mexico; therefore, the invamex address and cfn number is being utilized for the mdr filing.
 
Event or Problem Description
Per fda medwatch form, an 80 year old male weighing 196lbs was found deceased and lying on the floor, with his arm caught in the bed rail.The patient's head was on the floor with his lower body suspended in the air.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow up medwatch is being submitted per a request by the fda to include the missing related report numbers from h10 of the initial medwatch submitted on 7/30/25.The facility filled out two reports, one for each component of the bed involved, for this event.There was only one adverse event regarding the 5410low bed.

Brand Name
IVC FULL ELECTRIC LOW BED
Common Device Name
AC POWERED BED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamauilipas
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamauilipas
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22667167
Report Number9616091-2025-00012
Device Sequence Number20693034
Product Code FNL
UDI-Device Identifier00841447102168
UDI-Public00841447102168
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNA:5410LOW
Device Catalogue Number5410LOW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient SexMale
Patient Weight89 KG